# SDR 2007UALA00481

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 57,757 hours, 20,224 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WENT TO 52 PERCENT N1 AND GOT AN APU FAULT DESCENDING THROUGH 25,000 FT.     FOUND APU GENERATOR HOUSING CRACKED 4-6" LONG CAUSING OIL LOSS AND SUBSEQUENT APU SHUTDOWN FOR LOW OIL QUANITY.  REPLACED APU GENERATOR.
